# SDR DALA2017071005300

- Difficulty date: July 9, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 40,674 hours, 26,874 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK OF FUEL ACCESS PANEL 520CT.  FOUND OUT OF LIMITS.  REPLACED.
